# SDR TRAX200700772

- Difficulty date: May 29, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 11,410 hours, 7,478 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAG ANGLE ON PAX DOOR IS CRACKED.
